# SDR SWIA202054094

- Difficulty date: October 4, 2020
- Submitted: November 17, 2020
- Operation: Air carrier
- Aircraft: N786SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10286
- Aircraft time: 30,635 hours, 18,830 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Lower Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ADM N786SK-6381 DENT LOCATED 1.5 INCHES FWD OF FS 517.00 AND BETWEEN STGR 22R-21R.  PLEASE PLOT, MAP, AND EVALUATE DENT.  IF FOUND WITHIN LIMITS, ELIMINATE ALL EVIDENCE OF DAMAGE USING AIRCRAFT STANDARD PRACTICES/PROCEDURES.  C-CHECK RO 11/16/2020.  ACCOMPLISHED REPAIR ON 1.5 INCHES FWD OF FS 517.00 AND BETWEEN STGR 22R-21R, REF MHIRJ REO.  COMPLIED WITH TASK CARD.  LEAK CHECK GOOD.
